# SDR IPXA3679696

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 111975MOD2
- Condition: Inoperative
- Location: Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FWD EQUIPMENT OVERHEAT ILLUMINATED, RAN QRH PROCEDURE. LIGHT WENT OUT THEN CAME BACK ON.  ABOUT 1000' ON FINAL NO COOLING LIGHT AND EICAS FWD EQUIP COOLING.  TROUBLESHOT IAW FIM.  R & R TS104 LOW FLOW SENSOR, OP'S CHECKED GOOD.
